On the structure of Weyl modules. (English) Zbl 0403.20026


20G15 Linear algebraic groups over arbitrary fields
20G05 Representation theory for linear algebraic groups
20J05 Homological methods in group theory
Full Text: DOI EuDML


[1] Andersen, H.H.: Cohomology of line bundles onG/B. Ann. Sci. École Norm. Sup., Sèr. 4,12, 85-100 (1979)
[2] Andersen, H.H.: The first cohomology group of a line bundle onG/B. Invent. Math.51, 287-296 (1979) · Zbl 0417.20038
[3] Andersen, H.H.: The strong linkage principle. J. Reine Angew. Math. (to appear) · Zbl 0439.20026
[4] Bourbaki, N.: Groupes et Algèbres de Lie, IV?VI. Paris: Herman 1968 · Zbl 0186.33001
[5] Carter, R.W., Lusztig, G.: On the modular representations of the general linear and symmetric groups. Math. Z.136, 193-242 (1974) · Zbl 0298.20009
[6] Cline, E., Parshall, B., Scott, L.: Induced modules and affine quotients. Math. Ann.230, 1-14 (1977) · Zbl 0378.20033
[7] Demazure, M.: A very simple proof of Bott’s theorem. Invent. Math.33, 271-272 (1974) · Zbl 0383.14017
[8] Grothendieck, A.: Sur quelques points d’algèbre homologique. Tôhoku Math. J.9, 119-221 (1957) · Zbl 0118.26104
[9] Jantzen, J.C.: Darstellungen halbeinfacher Gruppen und kontravariante Formen. J. Reine Angew. Math.290, 117-141 (1977) · Zbl 0342.20022
[10] Jantzen, J.C.: Über das Dekompositionsverhalten gewisser modularer Darstellungen halbeinfacher Gruppen und ihrer Lie-Algebren. J. Alg.49, 1977, pp. 441-469 · Zbl 0386.20018
[11] Jantzen, J.C., Humphreys, J.E.: Blocks and indecomposable modules for semisimple algebraic groups. J. Algebr.54, 494-503 (1978) · Zbl 0398.20047
[12] Humphreys, J.E.: Introduction to Lie Algebras and Representation Theory. Gradnate Texts in Mathematics 9. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0254.17004
[13] Humphreys, J.E.: Ordinary and Modular Representations of Chevalley groups. Lecture Notes in Mathematics528. Berlin-Heidelberg-New York: Springer 1976 · Zbl 0341.20037
[14] Kempf, G.: Linear systems on homogeneous spaces. Ann. of Math.103, 557-591 (1976) · Zbl 0327.14016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.